Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of a theorem of Gudder and Schelp to polynomials of orthomodular lattices


Author: Ladislav Beran
Journal: Proc. Amer. Math. Soc. 81 (1981), 518-520
MSC: Primary 06C15
DOI: https://doi.org/10.1090/S0002-9939-1981-0601720-4
MathSciNet review: 601720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider a polynomial expression $ p(b,c, \ldots ,d) = e$ where any two of the elements $ b,c, \ldots ,d$ commute. If an element $ a$ commutes with $ e$, then $ b$ commutes with $ p(a,c, \ldots ,d)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06C15

Retrieve articles in all journals with MSC: 06C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601720-4
Keywords: Orthomodular lattice, lattice polynomial
Article copyright: © Copyright 1981 American Mathematical Society